• 1. Інформація про учасницю

  • Date Format: DD dot MM dot YYYY
  • Я підтверджую, що:
  • 2. Контактні дані

  • 3. Наукова діяльність

  • 4. Нагороди

  • 5. Публікації та патенти

  • Wu, Y., & He, J.-H. (2018). Homotopy perturbation method for nonlinear oscillators with coordinate-dependent mass. Results in Physics, 10, 270–271. Web site of journal: https://www.journals.elsevier.com/results-in-physics. Impact Factor: 2.147. Особистий внесок автора:
  • 6. Соціальна активність

  • 7. Документи

  • Drop files here or
  • Drop files here or